# SDR VNAA2010020500002

- Difficulty date: February 1, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 14,124 hours, 14,737 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0396T
- Condition: Failed
- Location: Nlg
- Part time: 11,235 hours, 11,832 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NOSE GEAR MADE AN UNUSUAL NOISE AT GEAR RETRACTION ON TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT USING THE AIRCRAFT MAINTENANCE MANUAL AND FOUND THE NOSE LANDING GEAR (NLG) DOORS VIBRATING OPEN AND CLOSED WHEN THE NLG WAS RETRACTED.  MAINTENANCE REMOVED AND REPLACED THE NOSE NLG SOLENOID SELECTOR VALVE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
